Affiliation of Author(s):数学学院
Journal:International Journal for Uncertainty Quantification
Key Words:SPDEs;Zakai equation;backward SDEs;forward backward doubly stochastic differential equations;conditional expectation
First Author:Bao, Feng
Document Code:1395253232648851458
Volume:1
Issue:4
Page Number:351-367
Number of Words:10
Translation or Not:no
Date of Publication:2011-01-01
Date of Publication:2011-01-01
Weidong Zhao
+
Date of Birth:1962-12-06
Gender:Male
Education Level:Postgraduate (Doctoral)
Alma Mater:Shandong University
Paper Publications
NUMERICAL SOLUTIONS FOR FORWARD BACKWARD DOUBLY STOCHASTIC DIFFERENTIAL EQUATIONS AND ZAKAI EQUATIONS
Date of Publication:2011-01-01 Hits: